Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Short Term Memory Loss While Taking Lyrica?

I take 400mg of lyrica daily for spinal cord injury nerve damage Recently I have begun experiencing severe short term memory loss I am mortified of living without my lyrica but I am an attorney and memory loss is not an option Is there an alternative to lyrica?
Tue, 29 Dec 2015
Report Abuse
Dentist 's  Response
Hi Dear,

Welcome to HCM.

Understanding your concern. As per your query you have short term memory loss while taking Lyrica. Well there can be many reasons for symptoms you mention in query like degeneration of brain cells and due to natural aging, but in your case the symptom are due to lyrica as its side effects . I would suggest you to consult your doctor , who prescribed you this drug . Doctor may alter the dose or prescribe substitute . Doctor may also prescribe multivitamin supplements. Need not to worry.I would suggest you to

- Do mind relaxing exercises like meditation and yoga.

- You should take healthy diet .

- Drink plenty of fluids and diet rich in multivitamins.

- Avoid stress.

Hope your concern has been resolved.

Get Well Soon.

Best Wishes,
Dr. Harry Maheshwari
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 
Loading Online Doctors....
What Causes Short Term Memory Loss While Taking Lyrica?

Hi Dear, Welcome to HCM. Understanding your concern. As per your query you have short term memory loss while taking Lyrica. Well there can be many reasons for symptoms you mention in query like degeneration of brain cells and due to natural aging, but in your case the symptom are due to lyrica as its side effects . I would suggest you to consult your doctor , who prescribed you this drug . Doctor may alter the dose or prescribe substitute . Doctor may also prescribe multivitamin supplements. Need not to worry.I would suggest you to - Do mind relaxing exercises like meditation and yoga. - You should take healthy diet . - Drink plenty of fluids and diet rich in multivitamins. - Avoid stress. Hope your concern has been resolved. Get Well Soon. Best Wishes, Dr. Harry Maheshwari